Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON SOME MATHEMATICAL ASPECTS OF KINETIC MODEL EQUATIONS

LAWRENCE SIROVICH and JAMES K. THURBER
Quarterly of Applied Mathematics
Vol. 25, No. 2 (JULY, 1967), pp. 175-186
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43635690
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON SOME MATHEMATICAL ASPECTS OF KINETIC MODEL EQUATIONS
Preview not available

Abstract

A class of integro-differential equations used in the kinetic theory of gases is investigated. The existence and uniqueness of solutions to the initial value problem associated with these equations is proved under relatively weak conditions. Under somewhat stronger assumptions the validity of the application of Fourier-Laplace transforms to this problem is demonstrated. Finally the asymptotic approach to hydrodynamics is shown.

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186